English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94188/124659 (76%)
Visitors : 29679093      Online Users : 448
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 金融學系 > 期刊論文 >  Item 140.119/109225
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/109225

    Title: A New Approach to Estimating a Profit Frontier Using the Censored Stochastic Frontier Model
    Authors: 黃台心
    Huang, Tai-Hsin;Dien-Lin;Lin, Chung-I
    Contributors: 金融系
    Keywords: Translog profit frontier;Censored stochastic frontier model;Profit efficiency
    Date: 2017-01
    Issue Date: 2017-04-26 16:50:45 (UTC+8)
    Abstract: The translog profit functional form is widely used to study technical efficiency for banks. Although this functional form is known as being flexible, it is not applicable to those banks incurring economic losses. The recently developed approach, i.e., the censored stochastic frontier model (CSFM), by Tsay et al. (2013) appears to be superior to existing approaches, since CSFM does not need to transform negative profit into positive profit before taking the natural logarithm. The transformation with respect to the profit variable tends to bias the parameter estimates of the profit frontier and the subsequent profit efficiency measure. We show that the parameter estimates of CSFM have the desirable statistical properties. Moreover, empirical results reveal that the mean profit efficiency of CSFM is more robust than those models using transformed profits across the sub-periods 1991–1998 and 1999–2009.
    Relation: The North American Journal of Economics and Finance, Volume 39, Pages 68-77
    Data Type: article
    DOI 連結: http://doi.org/10.1016/j.najef.2016.12.001
    DOI: 10.1016/j.najef.2016.12.001
    Appears in Collections:[金融學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1-s2.0-S1062940816301875-main.pdf522KbAdobe PDF299View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback